# SDR 03FDEA00760

- Difficulty date: May 19, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46600
- Aircraft time: 64,789 hours, 25,865 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S 14  C/W E.A.8-5740-70390. WINGS-RT INBD FLAP HINGE ASSY CORROSION REWORK.    CLOSING ACTION ON 05/17/03.   COMPLIED WITH E.A.8-5740-70390.WINGS R/H INBD FLAP HINGE ASSY CORROSION REWORK.
